MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS TIRO; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS TIRO; ANESTHESIA UNITS
Model Number 8606000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ufr was the only source of information - the local dräger s&s organization was not involved by the hospital in any follow-up measures.Dräger was unable to obtain further information - the contact person named in the ufr could not provide additional details.A case-specific evaluation is not possible, and a reliable conclusion in regard to the exact root cause for the reported observations cannot be drawn.In fact, it is even not clear that a device malfunction has occurred - there is no sudden occurring single-fault condition imaginable which would affect both automatic as well as manual ventilation and will later be removed by itself.A large leakage in the pneumatic circuit outside the device would be a more likely explanation - the user's attempts to re-establish ventilation may have eliminated the leakage unnoticedly.It would also be plausible that automatic ventilation had failed for unknown reason and that the users missed to switch the apl valve to the man/spont position in the first attempts to perform manual ventilation.Further conclusions can't be made; it is recommended to have the device checked by trained service personnel.
 
Event or Problem Description
It was reported that automatic ventilation failed during a surgical procedure.As per report, the users were at first unable to use the device in manual ventilation mode and were bridging patient support with an ambu bag.After several changes between automatic and manual ventilation, the procedure could reportedly be finished in manual ventilation.The event did not lead to consequences for the patient.

Brand Name
FABIUS TIRO
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key21077156
Report Number9611500-2025-00013
Device Sequence Number12858478
Product Code BSZ
UDI-Device Identifier04048675041474
UDI-Public(01)04048675041474(11)180920(17)190319(93)8606000-85
Combination Product (Y/N)N
PMA/510(K) Number
K042419
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8606000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2024
Initial Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown